MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC N/A; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC N/A; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734678
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The probe was returned to the manufacturer for analysis.Analysis found that the back end of the returned probe had impact marks causing fit issues with mating trackers.Analysis found that the reported event was related to a mechanical issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for intra-operatively for an unknown procedure.It was reported that each tip of the awl tip and thoracic probe tip were deformed.The procedure was completed with the use of navigation.There was no reported delay to the procedure due to this issue and no known impact on the patient outcome.

Brand Name
N/A
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7985438
Report Number1723170-2018-05250
Device Sequence Number19181272
Product Code OLO
UDI-Device Identifier00613994870049
UDI-Public00613994870049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734678
Device Catalogue Number9734678
Device Lot Number161010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1